Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 98, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 29, 2022, 7:01 PM CST for Issaquena County, Warren County, Mississippi; Madison Parish, Louisiana. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2022, 7:01 PM CST (01:01 UTC)
- Expired
- Nov 29, 2022, 8:00 PM CST
- In force
- 59 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Madison Parish, LA, Issaquena County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 124 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 7:06 PM CST | TORNADO | 9 E Warsaw, LA | A STORM CHASER OBSERVED A TORNADO NEAR THE TENSAS RIVER AND IN THE VICINITY OF THE TENSAS RIVER NATIONAL WILDLIFE REFUGE. A DAMAGE SURVEY WAS UNABLE TO FIND CONCLUSIVE EVIDENCE OF DAMAGE ALONG ACCESSIBLE ROADWAYS, SO THIS TORNADO WILL BE ASSIGNED A RATING OF E |
| Nov 29, 7:32 PM CST | TORNADO | 3 Nnw Thomastown, LA | THE TORNADO WAS CONFIRMED FROM IMAGES AND VIDEO PROVIDED BY MULTIPLE STORM CHASERS VIA SOCIAL MEDIA. NO DAMAGE WAS FOUND DURING A NWS STORM SURVEY. |
| Nov 29, 7:32 PM CST | TORNADO | 3 N Thomastown, LA | TORNADO WAS SPOTTED NW OF MOUND, LA. PICTURES SENT VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 6:52 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 575 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 8.1
The text
As transmitted.
138
WFUS54 KJAN 300101
TORJAN
LAC065-MSC055-149-300200-
/O.NEW.KJAN.TO.W.0098.221130T0101Z-221130T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
701 PM CST Tue Nov 29 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Madison Parish in northeastern Louisiana...
Northwestern Warren County in west central Mississippi...
South central Issaquena County in west central Mississippi...
* Until 800 PM CST.
* At 701 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Bakers, or 16 miles east of
Winnsboro, moving northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Afton around 725 PM CST.
Tallulah around 730 PM CST.
Mansford around 735 PM CST.
Eagle Bend around 750 PM CST.
Other locations impacted by this tornadic thunderstorm include Mound,
Delta and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3236 9149 3236 9146 3237 9145 3260 9095
3222 9085 3221 9113 3221 9114 3224 9112
3225 9115 3224 9121 3221 9124 3223 9128
3221 9132 3220 9147 3232 9150 3232 9147
3234 9148 3234 9150
TIME...MOT...LOC 0101Z 247DEG 33KT 3224 9145
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
862 follow-up statements
304
WWUS54 KJAN 300119
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
719 PM CST Tue Nov 29 2022
LAC065-MSC055-149-300200-
/O.CON.KJAN.TO.W.0098.000000T0000Z-221130T0200Z/
Madison LA-Warren MS-Issaquena MS-
719 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR CENTRAL
MADISON PARISH...NORTHWESTERN WARREN AND SOUTH CENTRAL ISSAQUENA
COUNTIES...
At 719 PM CST, a severe thunderstorm capable of producing a tornado
was located near Afton, or 8 miles southwest of Tallulah, moving
northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Tallulah around 730 PM CST.
Mansford around 735 PM CST.
Eagle Bend around 750 PM CST.
Other locations impacted by this tornadic thunderstorm include Mound
and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3260 9095 3233 9088 3229 9129 3241 9132
TIME...MOT...LOC 0119Z 247DEG 33KT 3231 9127
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
86179
WWUS54 KJAN 300136 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
736 PM CST Tue Nov 29 2022
LAC065-MSC055-149-300200-
/O.CON.KJAN.TO.W.0098.000000T0000Z-221130T0200Z/
Madison LA-Warren MS-Issaquena MS-
736 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
NORTHEASTERN MADISON PARISH...NORTHWESTERN WARREN AND SOUTH CENTRAL
ISSAQUENA COUNTIES...
At 736 PM CST, a severe thunderstorm capable of producing a tornado
was located near Tallulah, moving northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Eagle Bend around 750 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3257 9095 3249 9092 3240 9090 3234 9111
3249 9113
TIME...MOT...LOC 0136Z 247DEG 33KT 3237 9110
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
86What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:56 PM CST, 5 minutes earlier.
Area forecast discussion, Nov 29, 6:56 PM CST, 5 minutes before
Area Forecast Discussion National Weather Service Jackson MS 656 PM CST Tue Nov 29 2022 ...New AVIATION... .DISCUSSION... Issued at 330 PM CST Tue Nov 29 2022 Rest of today-tonight... The potential for significant severe weather event remains & severe weather is ongoing across the region. Sfc analysis earlier today indicates strong WAA & moisture return have quickly recovered with temperatures in the low 70s N to mid-upper 70s S with dewpoints in the upper 60s-low 70s, especially in S MS. This has led to strong WAA with intense LLJ around 40-45kts at 850mb. Combined with anomalous warmth & destabilization around 1000-1500 MLCAPE, per SHV & JAN 18Z soundings, will continue to favor significant severe weather event. Some thermo values haven't been seen per SPC sounding climatology & SPC mesoanalysis indicates long clockwise curved hodographs with +300-400 m2/s2 effective SRH & mean layer bulk shear around 30-45kts in the 0-1km/0-3km & 50-60kts in the 0-6km layer. In addition, very steep lapse rates approaching 7.0 C/km in the 700-500mb layer will support more intense hail. This will continue to support all modes of significant severe weather, including tornadoes, some strong & long track, damaging winds up to 80mph & large hail of tennis ball size. Highest threat looks to be along & NW of the Natchez Trace corridor into Hwy 45 corridor. Some storms have developed earlier in S LA & are progged to continue to the NE. In SE MS could have better mid-level capping & 700mb heights around which could suppress some convection into the Pine Belt. After collaboration with SPC, the "Moderate" & "Enhanced" risk areas remain mostly the same, but were slightly expanded to the E to the MS/AL state line. In addition, the PDS tornado watch for a large portion along & NW of the Natchez Trace corridor through 7PM & was extended slightly E to account for storms in the S in Lawrence to Jeff Davis County. Timing for the most significant severe weather looks to be through midnight, with some lingering after midnight through 4A. Increased confidence remains of around 9PM-midnight in the NW Delta, the I-55 corridor around 1AM-3AM & most potential moved out by 4AM-6AM into E-SE MS, especially the I-59 corridor. Some localized flash flooding potential remains today. Kept the graphic as is, but confidence has increased some areas along & NW of the Natchez Trace, especially N of the I-20 corridor could see some additional training of supercells & more vigorous convection. For now, kept the ongoing Flash Flood Watch in SE MS & no changes to the HWO, but definitely can't rule out a quick +3 inches for areas along & N of the I-20 corridor where more intense storms/multiple rounds occurs. Strong WAA will help highs warm near-above normal into low-mid 70s today, while above normal into low to low 40s in the Delta to low-mid 60s in SE MS for the frontal passage tonight. Wednesday through early next week... As strong sfc ridging builds in, much drier air & subsidence will move in the wake. Sfc & mid-level ridging is progged to shift across central Plains on Wed & mid S to Appalachians by Thurs & Atlantic Seaboard by Fri. A quiet & cool pattern will persist through the period as thermo profiles cool into the 4-10 deg. C range. Highs will be in the low 50s in NW to upper 60s S on Wed, solid freeze for areas along & N of the I-20 corridor Thurs & gradual WAA & moderating highs late week on Fri. Moisture advection will gradually increase into late week on Fri. Shortwave trough is expected to move into the Intermountain W by late week & progged to swing E in zonal flow through the Great Lakes & NE by late weekend. With anomalous ridging over the W Gulf of Mexico & increased WAA/moisture (i.e. PWs in the inch to inch & a half range or so) by late weekend, stalled frontal zone will help spark rain chances Fri through the weekend, building to the N into late weekend on Sat to Sun. With warm thermo increasing into the mid- upper teens by the weekend, highs will moderate above climo into the mid-upper 70s by late weekend into early next week. /DC/ && .AVIATION... (00Z TAFS) Issued at 645 PM CST Tue Nov 29 2022 Scattered VFR to MVFR ceilings are across the region. A strong storm system will move across the area through a majority of the TAF period. Widespread showers/storms, some of these will be severe, could contain gusty winds around 35-45mph or brief higher & decreased flight cat restrictions down to MVFR-IFR cigs/vis. LLWS around 2kft will persist up to 40kts through 30/08-10Z at GLH, GWO & GTR & 30/11-13Z at HKS, JAN, MEI, PIB & HBG. Gusty southerly gradient winds, with brief gusts around 30mph, are possible & gradually switching more to the W-NW into the overnight hours. TSRA & SHRA will persist through 30/08-10Z in N TAF sites along Hwy 82 & 30/11-13Z in central to S TAF sites along & S of I-20. /DC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 49 61 34 56 / 100 0 0 0 Meridian 57 66 34 56 / 100 10 0 0 Vicksburg 47 57 34 57 / 90 0 0 0 Hattiesburg 63 68 35 61 / 100 30 0 0 Natchez 51 62 35 59 / 80 0 0 0 Greenville 42 50 32 53 / 70 0 0 0 Greenwood 43 54 32 54 / 90 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... None. && DC/DC/DC
Hazardous weather outlook, Nov 29, 3:29 PM CST, 3 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 329 PM CST Tue Nov 29 2022 ARZ074-LAZ007-015-024-026-MSZ018-052-056-060>062-302130- Ashley-Morehouse-Richland-Catahoula-Concordia-Bolivar-Lauderdale- Smith-Adams-Franklin MS-Lincoln- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, east central Mississippi, northwest Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, severe thunderstorms are likely and tornadoes are possible, with strong tornadoes possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. ARZ075-LAZ008-009-016-023-025-MSZ019-025>051-053>055-059-302130- Chicot-West Carroll-East Carroll-Madison LA-Franklin LA-Tensas- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson- Jefferson- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, significant severe thunderstorms and strong tornadoes are likely, with significant long tracked tornadoes possible. Some thunderstorms could also produce damaging winds to 80 mph and large hail up to tennis ball size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ057-058-063>066-072-302130- Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Elevated TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, severe thunderstorms are likely and tornadoes are possible, with strong tornadoes possible. Some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ073-074-302130- Lamar-Forrest- 329 PM CST Tue Nov 29 2022 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through early Wednesday FLOODING THREAT...Elevated TIMING...The rest of this afternoon through early Wednesday The rest of this afternoon through early Wednesday, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through early Wednesday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 23 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Nov 29, 6:03 PM CST, 58 minutes before
Special Weather Statement
National Weather Service Jackson MS
603 PM CST Tue Nov 29 2022
ARZ074-300100-
Ashley AR-
603 PM CST Tue Nov 29 2022
...A strong thunderstorm will impact portions of northern Ashley
County through 700 PM CST...
At 603 PM CST, Doppler radar was tracking a strong thunderstorm near
Old Milo, or 8 miles northwest of North Crossett, moving northeast at
45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Old Milo around 610 PM CST.
Fountain Hill around 615 PM CST.
Other locations impacted by this storm include Blanchton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas.
&&
LAT...LON 3321 9213 3321 9208 3324 9209 3325 9205
3328 9204 3328 9200 3330 9200 3331 9198
3335 9199 3335 9197 3338 9196 3339 9198
3340 9199 3339 9146 3334 9146 3314 9212
3315 9211 3316 9214
TIME...MOT...LOC 0003Z 233DEG 41KT 3328 9200
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
86Local storm report, Nov 29, 6:28 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
628 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 5 W CHESTER 33.36N 89.33W
11/29/2022 CHOCTAW MS TRAINED SPOTTER
TREE DOWN ON NATCHEZ TRACE PKWY BLOCKING
BOTH DIRECTIONS. JUST SOUTH OF US-82, STILL
IN WEBSTER COUNTY. REPORT FROM
SPOTTERNETWORK.
&&
KPLocal storm report, Nov 29, 6:43 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
643 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 4 NE BASSFIELD 31.53N 89.69W
11/29/2022 JEFFERSON DAVIS MS EMERGENCY MNGR
REPORTS OF TRANSFORMER ON FIRE AND MULTIPLE
TREES DOWNED AS WELL AS A FEW POWER POLES
SNAPPED.
&&
KPLocal storm report, Nov 29, 6:46 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 2 ESE BASSFIELD 31.48N 89.71W
11/29/2022 JEFFERSON DAVIS MS EMERGENCY MNGR
TREES DOWNED.
&&
KPLocal storm report, Nov 29, 6:54 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
654 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TORNADO 1 W WOODLAWN 33.62N 88.33W
11/29/2022 LOWNDES MS EMERGENCY MNGR
REPORTS OF PROPERTY DAMAGE AND PEOPLE
ENTRAPPED IN MALONES GROCERY.
&&
KPLocal storm report, Nov 29, 6:58 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
658 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 1 NE SHERWOOD 33.49N 89.13W
11/29/2022 CHOCTAW MS BROADCAST MEDIA
DAMAGE TO HOME FROM RADAR CONFIRMED TORNADO.
&&
KPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott | 63 min |
| Nov 29, 6:13 PM CST | Tornado Warning | JAN | Jasper | 62 min |
| Nov 29, 6:25 PM CST | Tornado Warning | JAN | Attala, Choctaw, Winston | 65 min |
| Nov 29, 6:37 PM CST | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 41 min |
| Nov 29, 6:40 PM CST | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 65 min |
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 61 min |
| Nov 29, 7:13 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha | 43 min |
| Nov 29, 7:40 PM CST | Tornado Warning | JAN | Issaquena, Warren, Yazoo | 44 min |
| Nov 29, 7:44 PM CST | Tornado Warning | JAN | Clarke, Lauderdale | 31 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Yazoo | 22 min |
| Nov 29, 8:38 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 52 min |
| Nov 29, 8:46 PM CST | Tornado Warning | JAN | Franklin, Lawrence, Lincoln | 59 min |
| Nov 29, 9:00 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 60 min |
| Nov 29, 9:07 PM CST | Tornado Warning | JAN | Kemper, Neshoba, Newton | 53 min |
| Nov 29, 9:18 PM CST | Special Weather Statement | JAN | Washington | 57 min |
| Nov 29, 9:41 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 64 min |
| Nov 29, 9:47 PM CST | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster | 6 hr |
| Nov 29, 9:58 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Lowndes, Oktibbeha, Winston | 62 min |
| Nov 29, 10:17 PM CST | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 58 min |
| Nov 29, 10:36 PM CST | Special Weather Statement | JAN | Carroll, Montgomery, Webster | 39 min |
| Nov 29, 10:40 PM CST | Tornado Warning | JAN | Jefferson Davis, Simpson, Smith | 45 min |
| Nov 29, 10:50 PM CST | Special Weather Statement | JAN | Attala, Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 55 min |
| Nov 29, 10:55 PM CST | Special Weather Statement | JAN | Jones | 35 min |
| Nov 29, 11:19 PM CST | Tornado Warning | JAN | Jones | 28 min |
| Nov 29, 11:53 PM CST | Special Weather Statement | JAN | Lincoln | 37 min |
| Nov 30, 12:01 AM CST | Special Weather Statement | JAN | Sharkey, Yazoo | 59 min |
| Nov 30, 12:02 AM CST | Tornado Warning | JAN | Clarke | 26 min |
| Nov 30, 12:26 AM CST | Special Weather Statement | JAN | Noxubee | 49 min |
| Nov 30, 12:34 AM CST | Special Weather Statement | JAN | Marion | 26 min |
| Nov 30, 12:47 AM CST | Special Weather Statement | JAN | Covington, Jefferson Davis | 28 min |
| Nov 30, 1:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 35 min |
| Nov 30, 1:26 AM CST | Severe Thunderstorm Warning | JAN | Marion | 34 min |
| Nov 30, 1:56 AM CST | Tornado Warning | JAN | Lamar, Marion | 49 min |
| Nov 30, 2:15 AM CST | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Nov 30, 2:26 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 34 min |
| Nov 30, 2:30 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 45 min |
| Nov 30, 2:36 AM CST | Tornado Warning | JAN | Lamar, Marion | 44 min |
| Nov 30, 3:08 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 37 min |
| Nov 29, 6:09 PM CST | Tornado Warning | JAN | Franklin, Madison, Tensas | 66 min |
| Nov 29, 10:54 PM CST | Special Weather Statement | JAN | East Carroll, Richland, West Carroll | 66 min |
| Nov 29, 11:14 PM CST | Severe Thunderstorm Warning | JAN | East Carroll, Morehouse, Richland, West Carroll | 61 min |
Nearby
Tornado Warnings in Mississippi, 2022Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.